Simple regularity criteria for subdivision schemes - Archive ouverte HAL Access content directly
Journal Articles SIAM Journal on Mathematical Analysis Year : 1992

Simple regularity criteria for subdivision schemes

Fichier principal
Vignette du fichier
199103rioul_imprimerie.pdf.pdf (3.73 Mo) Télécharger le fichier
Origin Files produced by the author(s)

Dates and versions

hal-03330335 , version 1 (08-08-2022)

Identifiers

  • HAL Id : hal-03330335 , version 1

Cite

Olivier Rioul. Simple regularity criteria for subdivision schemes. SIAM Journal on Mathematical Analysis, 1992, 23 (6), pp.1544-1576. ⟨hal-03330335⟩
17 View
34 Download

Share

Gmail Mastodon Facebook X LinkedIn More